# SDR CALA2025081407718

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 111,640 hours, 14,989 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR E/E ACCESS EICAS ADVISORY,  E/E ACCESS DOOR NOT FULLY CLOSED, LATCHED AND LOCKED.  MESSAGE APPEARED DURING DEPARTURE CLIMB,  DISCONNECTED & CAPPED ELECTRICAL CONNECTOR S52019 IN MAIN E&E COMPARTMENT.  E/E ACCESS DOOR INDICATION INOPERATIVE, DEFERRED PER MEL 5271D.  C/W LOCKED DUE TO HISTORY,  FIM 52-48 TASK 802 FOR FAULT ISOLATION. CHRONIC HIST, NEED ADJUST OR SWITSH REPLACEMENT.   REPLACED E&E COMPARTMENT PROXIMITY SWITCH S52019 IAW AMM 52-71-06-900-801. OP CHECKED GOOD. REVERSED MEL.
